Title: The hurdle-race problem
Authors: Dhaene, Jan ×
Vanduffel, Steven
Goovaerts, Marc
Kaas, R #
Issue Date: Feb-2003
Publisher: Elsevier science bv
Host Document: Insurance: Mathematics & Economics vol:32 issue:1 pages:171-172
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.